Cuprofen
Cuprofen
Jordan Christchurch reviewed welzo.com
"Fast, easy to use and very responsive customer service. Prices are also very competitive."
RJ Layton reviewed welzo.com
"5 Start service is so much easier than going to my local pharmacy, especially when feeling under the weather."
Bianca Carthright reviewed welzo.com
"No fuss, and fast delivery. Welzo dispatched my order the same day and it arrived in the morning."
Cuprofen
16 Reviews
£4.50
In stock.

Cuprofen is a powerful pain relief medication suitable for treating mild to moderate pain including headaches and toothaches. Cuprofen is a maximum-strength tablet that can also be used to reduce inflammation as well as fevers.

Important information: Welzo does not offer controlled substances or all prescription items on the website. This page should only be regarded for informational purposes if this is a controlled substance or an item we do not offer for regulatory reasons.

Free delivery by Tomorrow, April 27.
Order within
Strength
Quantity
Secure Transaction
In stock.
As seen in
100% UK-based pharmacies
Our team of doctors and pharmacists, and our support staff, are all UK-based.
Free advice and support
Have a question? Email support is always free; Monday - Friday, 9am - 5pm.
Free delivery over £40
Fast, securely delivered, tracked next-day delivery from £2.40. Or free when over £40.
We’re rated 4.9 out of 5
Based on over 24,000+ reviews on Trustindex, Trustpilot and Google.
Jordan Christchurch reviewed welzo.com
"Fast, easy to use and very responsive customer service. Prices are also very competitive."
RJ Layton reviewed welzo.com
"5 Start service is so much easier than going to my local pharmacy, especially when feeling under the weather."
Bianca Carthright reviewed welzo.com
"No fuss, and fast delivery. Welzo dispatched my order the same day and it arrived in the morning."
As seen in

Description

What is the Cuprofen?

Cuprofen tablets contain ibuprofen as the active ingredient and are good for treating and managing pain. Ibuprofen is a non-steroidal anti-inflammatory drug having pain-killing and anti-inflammatory properties. 

How does Cuprofen work?

Ibuprofen and other NSAIDs block the cyclo-oxygenase enzyme and are called COX inhibitors. This enzyme is involved in the production of prostaglandins which cause pain, inflammation and fever. The blockage of this enzyme will reverse all these processes. 

Is the Cuprofen suitable for me?

The Cuprofen tablets are suitable for both men and women who are 12 years or above and have the following issues;

  • Symptoms of flu, e.g., cold 
  • Headache and migraine
  • Muscular pain
  • Arthritis (joint pain)
  • Nerve pain
  • Toothache
  • Back pain
  • Fibromyalgia which is characterized by fatigue, pain and sleeping difficulties
  • Signs of inflammation, e.g., redness and swelling

For more indications, consult the patent leaflet.

The product images shown may represent the range of products, or be for illustration purposes only and may not be an exact representation of the product.

Side Effects

All medications can cause potential side effects, below we have listed some potential side effects, however, these do not always occur. The common side effects are;

  • Nausea
  • Constipation
  • Flatulence
  • Diarrhoea
  • Indigestion
  • Vomiting 
  • Ando pain
  • Rare allergic reactions

Report any of the side effects to the doctor. 


Disclaimer: This website does not constitute as medical advice, you should also consult with a doctor before taking medication. If you experience any major reactions to any medication you are taking, you must seek immediate medical attention.

Delivery

Next Day Delivery Guarantee

All orders placed before 14:00 on weekdays will be delivered the next working day. For the majority of the UK, medication will be dispatched by Royal Mail, Monday to Friday, if ordered before 14:00. Dispatches are sent using Royal Mail's Next-Day Tracked 24-Hour service. We will email you tracking information directly and you should receive your order the day after dispatch.

 

Our Discreet Packaging Promise

We know that many of our customers turn to us when they need personal medication, preferring to use our online service rather than shopping for the product face to face. That is why our delivery is always discreetly packaged in plain brown boxes or enveloped. You will not have to worry about any content descriptions, and the package will be for your eyes only!

Dosage

The commonly used dosage guidelines for Cuprofen 400mg tablets. 

  • The dosage for adults is 400mg tablet taken thrice daily. 
  • To minimize the chances of abdominal discomfort, it is advised to take Cuprofen after a meal.

For more dosage information, read the patent leaflet.


Disclaimer: This website does not provide medical advice. No information listed on this website is intended to be a substitute for professional medical advice, diagnosis or treatment. Always seek the advice of your physician or other qualified health care provider with any questions you may have regarding a medical condition or treatment before undergoing a new health care regimen, and never disregard professional medical advice or delay in seeking it because of something you have read on this website.

Product reviews

How it works
1
Complete a Quick & Free Online Consultation

This is a quick process and should only take 1 - 2 minutes. All of your answers are confidential, and just like a GP consultation, you will know what treatment is most suitable for you instantly upon completion.

2
Place Your Order

Once you have completed the quick online form, select the treatment option most suitable to you and checkout securely.

3
Express Next Day Delivery

We will dispatch your order using our express next-day courier service from our pharmacy partners across the UK. You will receive your treatment discreetly to the comfort of your home/ selected address. 

How many Cuprofen tablets can I use daily?

The recommended dose is 3 tablets, each at least 4 hours apart. Don't exceed the daily limit of 3 tablets unless asked by the doctor to do so.

Can I drink alcohol while taking Cuprofen?

Using both together is highly guarded as their combination has been shown to increase the risk of kidney issues causing symptoms, e.g., swelling of hands, feet, ankles, tiredness, etc.

Which is safer? Paracetamol or ibuprofen?

Both are used for similar purposes. However, their safety profiles show that paracetamol is comparatively safer than ibuprofen.

Can I combine paracetamol with Cuprofen?

There is no issue in doing so. Just take care not to exceed the daily dosage of NSAIDs, as both belong to the same group.

Which drugs should I avoid while using Cuprofen?

The following drugs should not be taken with Cuprofen;

  • Naproxen
  • Aspirin
  • Mefenamic acid
  • Diclofenac
  • Steroids
  • Hypertension drugs etc.

Consult the doctor if you are taking any other drug.

Are ibuprofen and Cuprofen same?

Yes. Both are the same. Cuprofen is the brand name for ibuprofen, although brands with the generic name are also available.

Why Welzo
Discreet next day shipping
Discreet next day shipping

Welzo prescription medication is shipped out for next-day delivery in discreet packaging.

Trusted UK Pharmacy
Trusted UK Pharmacy

Welzo only works with UK-based pharmacies. All our medication is authentic and issued by GPhC-registered pharmacies and prescribers.

Supportive & Caring
Supportive & Caring

Our team of clinicians and health experts can support you along every step of your treatment journey.

Why Welzo